Bivariate rational approximations of the general temperature integral

Aghili, A, Sukhorukova, N and Ugon, Julien 2021, Bivariate rational approximations of the general temperature integral, Journal of Mathematical Chemistry, vol. 59, pp. 1-14, doi: 10.1007/s10910-021-01273-z.

Attached Files
Name Description MIMEType Size Downloads

Title Bivariate rational approximations of the general temperature integral
Author(s) Aghili, A
Sukhorukova, N
Ugon, JulienORCID iD for Ugon, Julien orcid.org/0000-0001-5290-8051
Journal name Journal of Mathematical Chemistry
Volume number 59
Start page 1
End page 14
Total pages 14
Publisher Springer
Place of publication Dordrecht, The Netherlands
Publication date 2021
ISSN 0259-9791
1572-8897
Keyword(s) Science & Technology
Physical Sciences
Chemistry, Multidisciplinary
Mathematics, Interdisciplinary Applications
Chemistry
Mathematics
Thermal analysis
General temperature integral
Bivariate rational approximate
Quasiconvex optimization
Bisection method
Uniform approximation
SOLID-STATE REACTIONS
ACTIVATION-ENERGY
NONISOTHERMAL KINETICS
PREEXPONENTIAL FACTOR
DEPENDENCE
ACCURACY
FORMULAS
COMPUTATIONS
Language eng
DOI 10.1007/s10910-021-01273-z
Field of Research 01 Mathematical Sciences
03 Chemical Sciences
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30154802

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 1 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 8 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Wed, 25 Aug 2021, 14:31:43 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.